# SDR IXXA9554

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 27796551
- Condition: Corroded
- Location: Fs 560-610
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LEVEL 2 CORROSION WAS FOUND AT FUSELAGE STATION 560-610.  THIS AREA HAD A PREVIOUS REPAIR AND THE CORROSION FOUND IS ATTRIBUTED TO NOT REMOVING ALL CORROSION AT THAT TIME.  REPAIR OF THE AREA REQUIRED TWO CUTOUTS OF BOTH THE INTERNAL DOUBLER AND PLATING, ADDING FILLERS AND INSTALLING BOTH A REPAIR DOUBLER AND TRIPLER.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-167, WHICH IS FAA DER APPROVED AND EO 53-DC8-155.  (W)
